# SDR DALA2018102206184

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE SKIN STA Y 1309 BTW LONGS 6R-7R (FUS). NRC 00016: AREA WAS REPAIRED PER SRM 53-04-2 FIG. 2 SHEET 15. PERFORM A GENERAL VISUAL INSPECTION OF THE REPAIR INITIAL AT 8,000 CYCLES AND REPETITIVE EVERY 8,000 CYCLES PER SRM 53-04-2 PARAGRAPH 3D. MAINTENANCE ACTIVITIES WILL BE DONE BY LOG 0789029. (LP #0789007)
